A zero-free region for hypergeometric zeta functions

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


This paper investigates the location of "trivial" zeros of some hypergeometric zeta functions. Analogous to Riemann's zeta function, we demonstrate that they possess a zero-free region on a left-half complex plane, except for infinitely many zeros regularly spaced on the negative real axis.

Original languageEnglish (US)
Pages (from-to)1033-1043
Number of pages11
JournalInternational Journal of Number Theory
Issue number4
StatePublished - Jun 2011

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory


Dive into the research topics of 'A zero-free region for hypergeometric zeta functions'. Together they form a unique fingerprint.

Cite this